# SDR SWAA2024112549700

- Difficulty date: October 16, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 38,576 hours, 18,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA 2024-645515<[01] REPLACED INNER CHORD AND FASTENERS LOCATED ON BS270 TO BS360 WL 208.10 STR 17L AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02. SRM 51-10-02 Ï¿½TEM 9. DWG 141A8110 SHEET 9 REV:A. DWG 141A8110 SHEET 11 REV:- AND DWG 140A9810 SHEET 48 REV:- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED INNER CHORD AND FASTENERS LOCATED ON BS270 TO BS360 WL 208.10 STR 17L AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02. SRM 51-10-02 Ï¿½TEM 9. DWG 141A8110 SHEET 9 REV:A. DWG 141A8110 SHEET 11 REV:- AND DWG 140A9810 SHEET 48 REV:- SEE INDIVIDUAL SIGN OFFS BELOW. CERTIFIED AS RII.
